On a system of nonlinear Schrödinger equations in 2D

Nakao Hayashi, Chunhua Li, Pavel I. Naumkin

Research output: Contribution to journalArticlepeer-review

39 Citations (Scopus)

Abstract

We consider a system of nonlinear Schrödinger equations with quadratic nonlinearities in two space dimensions. Our aim is to show time decay estimates of small solutions and nonexistence of the usual scattering states for a system. Furthermore we prove stability in time of small solutions in the neighborhood of solutions to a suitable approximate equation.

Original languageEnglish
Pages (from-to)417-434
Number of pages18
JournalDifferential and Integral Equations
Volume24
Issue number5-6
Publication statusPublished - 2011 May
Externally publishedYes

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'On a system of nonlinear Schrödinger equations in 2D'. Together they form a unique fingerprint.

Cite this